# SDR 20030843

- Difficulty date: May 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 28,916 hours, 31,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW EMERGENCY LIGHTS IN ROW 5A LIGHTS DIM.  MAINTENANCE RESOLDERED WIRE.  AIRCRAFT RETURNED TO SERVICE.
